# SDR UPS98828225

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 97540551
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, A PIT CROSS SLIDE DOOR JAMB TORQUE BOX UPPER WEB TRACK BETWEEN STR 36 AND 32R IS CRACKED.  REMOVED AND REPLACED TRACK IAW SRM 51-3-0.
